# SDR 96ZZZX1132

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: West Star Aviation, LLC, repair station WTXR173J
- Aircraft: N8617K
- Make and model: Cessna 441
- Aircraft serial: 4410307
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 57222061
- Condition: Cracked
- Location: Wing Canted Rib
- Part time: 5,541 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING A PHASE INSPECTION, FOUND A CRACK IN WING CANTED RIBS.  CRACKS EXTEND FROM THE AFT SIDE OF THE FORWARD SPAR, REARWARD ALONG THE BEND RADIUS, 1.0 INCHES.  CESSNA'S REPAIR IS TO STOP-DRILL THE ENDS OF THE CRACKS AND REINSPECT AT 200-HOUR INTERVALS.
